RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nadirashvili, Nikolai Semenovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 27
Presentations: 1

Number of views:
This page:1950
Abstract pages:7025
Full texts:2466
References:788
Birth date: 23.06.1955
E-mail:

http://www.mathnet.ru/eng/person11498
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194171

Publications in Math-Net.Ru
2015
1. Nikolai Nadirashvili, Yannick Sire, “Maximization of higher order eigenvalues and applications”, Mosc. Math. J., 15:4 (2015),  767–775  mathnet  mathscinet  isi
2. Nikolai Nadirashvili, Yannick Sire, “Conformal spectrum and harmonic maps”, Mosc. Math. J., 15:1 (2015),  123–140  mathnet  mathscinet  isi
2011
3. Nikolai Nadirashvili, “On derivatives of viscosity solutions to fully nonlinear elliptic equations”, Mosc. Math. J., 11:1 (2011),  149–155  mathnet  mathscinet  isi
2003
4. B. Helffer, T. Hoffmann-Ostenhof, N. S. Nadirashvili, “Periodic Schrödinger operators and Aharonov–Bohm Hamiltonians”, Mosc. Math. J., 3:1 (2003),  45–61  mathnet  mathscinet  zmath  isi
2002
5. S. B. Kuksin, N. S. Nadirashvili, A. L. Piatnitski, “Hölder estimates for solutions of parabolic SPDEs”, Teor. Veroyatnost. i Primenen., 47:1 (2002),  152–159  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:1 (2003), 157–163  isi
2001
6. N. S. Nadirashvili, “An application of potential analysis to minimal surfaces”, Mosc. Math. J., 1:4 (2001),  601–604  mathnet  mathscinet  zmath  isi
7. D. Jakobson, N. S. Nadirashvili, J. Toth, “Geometric properties of eigenfunctions”, Uspekhi Mat. Nauk, 56:6(342) (2001),  67–88  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 56:6 (2001), 1085–1105  isi  scopus
1991
8. N. S. Nadirashvili, “Wandering solutions of Euler's $D-2$ equation”, Funktsional. Anal. i Prilozhen., 25:3 (1991),  70–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:3 (1991), 220–221  isi
1988
9. N. S. Nadirashvili, “Harmonic functions with a given set of singularities”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 64–66  isi
10. N. S. Nadirashvili, “Some estimates in a problem with oblique derivative”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988),  1082–1090  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:2 (1989), 403–411
11. N. S. Nadirashvili, “Conditions of stability in the sense of Poisson of a geodesic flow on a torus”, Mat. Zametki, 44:1 (1988),  147–149  mathnet  zmath
12. N. S. Nadirashvili, “On the length of the nodal curve of an eigenfunction of the Laplace operator”, Uspekhi Mat. Nauk, 43:4(262) (1988),  219–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 227–228  isi
13. N. S. Nadirashvili, “Some estimates of the solution of the Neumann problem, and the modulus of continuity of a conformal mapping”, Mat. Sb. (N.S.), 135(177):2 (1988),  225–234  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:1 (1989), 219–228
1987
14. A. A. Grigor'yan, N. S. Nadirashvili, “The Liouville theorems and exterior boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 5,  25–33  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:5 (1987), 31–42
15. N. S. Nadirashvili, “Multiple eigenvalues of the Laplace operator”, Mat. Sb. (N.S.), 133(175):2(6) (1987),  223–237  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 225–238
1986
16. N. S. Nadirashvili, “Multiplicity of eigenvalues of the Neumann problem”, Dokl. Akad. Nauk SSSR, 286:6 (1986),  1303–1305  mathnet  mathscinet  zmath
17. N. S. Nadirashvili, “Uniqueness and stability of extension of solution of an elliptic equation from a set to a domain”, Mat. Zametki, 40:2 (1986),  218–225  mathnet  mathscinet  zmath; Math. Notes, 40:2 (1986), 623–627  isi
1985
18. N. S. Nadirashvili, “Some differentiability properties of solutions of elliptic equations with measurable coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985),  1329–1335  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:3 (1986), 601–606
19. N. S. Nadirashvili, “A theorem of Liouville type on a Riemannian manifold”, Uspekhi Mat. Nauk, 40:5(245) (1985),  259–260  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:5 (1985), 235–236
20. N. S. Nadirashvili, “On a differential property of solutions of second-order elliptic equations”, Uspekhi Mat. Nauk, 40:2(242) (1985),  167  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:2 (1985), 225  isi
21. N. S. Nadirashvili, “On a problem with oblique derivative”, Mat. Sb. (N.S.), 127(169):3(7) (1985),  398–416  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 397–414
22. E. M. Landis, N. S. Nadirashvili, “Positive solutions of second order elliptic equations in unbounded domains”, Mat. Sb. (N.S.), 126(168):1 (1985),  133–139  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:1 (1986), 129–134
1984
23. M. L. Gerver, N. S. Nadirashvili, “A condition for isometry of Riemannian metrics in the disc”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  289–293  mathnet  mathscinet  zmath
1983
24. M. L. Gerver, N. S. Nadirashvili, “Nonscattering media”, Dokl. Akad. Nauk SSSR, 270:5 (1983),  1097–1100  mathnet  mathscinet
25. N. S. Nadirashvili, “On the question of the uniqueness of the solution of the second boundary value problem for second order elliptic equations”, Mat. Sb. (N.S.), 122(164):3(11) (1983),  341–359  mathnet  mathscinet  zmath; Math. USSR-Sb., 50:2 (1985), 325–341
1981
26. N. S. Nadirashvili, “A lemma on the inner derivative, and the uniqueness of the solution of the second boundary value problem for second order elliptic equations”, Dokl. Akad. Nauk SSSR, 261:4 (1981),  804–808  mathnet  mathscinet  zmath
1978
27. N. S. Nadirashvili, “On a Phragmen–Lindelöf theorem for a certain class of elliptic equations of high order”, Uspekhi Mat. Nauk, 33:6(204) (1978),  210  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 251

2015
28. S. M. Gusein-Zade, Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, D. Yu. Nogin, S. Yu. Rybakov, A. B. Sossinsky, A. I. Zykin, “M. Tsfasman, S. Vlăduţ”, Mosc. Math. J., 15:4 (2015),  607–608  mathnet  mathscinet  isi
2005
29. Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, S. Shlosman, A. B. Sossinski, S. G. Vlăduţ, “Mikhail A. Tsfasman”, Mosc. Math. J., 5:4 (2005),  745–746  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Singular solutions of fully non-linear elliptic equations
N. S. Nadirashvili
Meetings of the Moscow Mathematical Society
December 2, 2008

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020